# SDR CALA2025111111122

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,812 hours, 10,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT 2L SHOWING EXCESSIVE MATERIAL AT BOTTOM EXPOSED.  TUCKED EXCESS GIRT MATERIAL INTO VALISE, IAW ECRA 2560-01987 AS REQUIRED, ACFT GOOD FOR SERVICE AT THIS TIME.
